JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Representations of the Braid Group and Punctured Torus Bundles
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 1,  2009, pp.7-14
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.1.007
 Title & Authors
Representations of the Braid Group and Punctured Torus Bundles
Morifuji, Takayuki; Suzuki, Masaaki;
  PDF(new window)
 Abstract
In this short note, we consider a family of linear representations of the braid group and the fundamental group of a punctured torus bundle over the circle. We construct an irreducible (special) unitary representation of the fundamental group of a closed 3-manifold obtained by the Dehn filling.
 Keywords
representation;braid group;punctured torus bundle;Dehn filling;
 Language
English
 Cited by
 References
1.
A. Behn and A. B. Van der Merwe, An algorithmic version of the theorem by Latimer and MacDuffee for $2\times2$ integral matrices, Linear Algebra Appl., 346(2002), 1-14. crossref(new window)

2.
J. Birman, Braids, links, and mapping class groups, Ann. Math. Stud. 82 Princeton Univ. Press, Princeton, N. J., (1974).

3.
J. Dyer, E. Formanek and E. Grossman, On the linearity of automorphism groups of free groups, Arch. Math., (Basel), 38(1982), 404-409. crossref(new window)

4.
T. Kitano, T. Morifuji and M. Takasawa, $L^2$-torsion invariants of a surface bundle over $S^1$, J. Math. Soc. Japan, 56(2004), 503-518. crossref(new window)

5.
B. Mangum and P. Shanahan, Three-dimensional representations of punctured torus bundles, J. Knot Theory Ramifications, 6(1997), 817-825. crossref(new window)

6.
T. Morifuji, Families of representations of punctured torus bundles, J. Math. Sci. Univ. Tokyo, 8(2001), 201-210.

7.
H. Murakami and J. Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math., 186(2001), 85-104. crossref(new window)